Jump to content

Dianaberg


Dianaberg

Recommended Posts

Hi Hibari,

it was suggested I join this group to chat with you regarding remeron and lamictal withdrawal! 

I went off of Remeron seven weeks ago and have been on it for six years. I've also been on the lamictal for six years.  Because I'm in menopause  and my mood is so bad, I was talked into putting on an estrogen patch. I believe now that it decreased my Lamictal  by half. What I was thinking was Remeron withdrawal, is now I realize is Lamictal withdrawal. Very very disoriented, confused, could not put a sentence together, my eyes were not tracking,  and going through serious crying issues, suicidal, and could not get out of bed because the fatigue was horrible. I also got a mini stroke from the estrogen patch so I've had it off for four weeks.  So it's been four weeks where my brain is trying to figure out what is what. I've had serious brain issues in the past to do an illness so my brain is completely sensitive.  I don't know if I'm on too much Lamictal now-bring that I dint gave mirtazapine to mask it-or too  little- but I'm scared to ever go off or tamper with this drug again.

 The headaches and nausea and brain fog and disorientation and confusion and not being able to put a sentence together his mind blowing. 

Waking up with hot flashes and anxiety and feel hungover. 

Thought you'd be good to chat with!!! 

Thx!

 

Link to comment

Hi Dianaberg,

 

Wow, you are the first person I've met on this site who is doing the same combination that I was plus the estrogen patch.

 

Congratulations on getting off of Remeron, it's a very powerful medication and it takes a lot to energy to taper. 

 

I too wake up with hot flashes, nausea and some anxiety.   Even though some of it might have been from stopping the estrogen, I really believe most of it now is from wd.  I asked a many people on this site about hot flashes and both men and women have them during wd.   My tapering of Lamictal has caused headaches, balance issues, dizziness, fuzzy eyesight, memory issues and lots of crying.

 

I cried a lot during my  Remeron withdrawal but did not have the headaches or nausea that I have withdrawing from Lamictal. 

 

It sounds like you need some time to stabilize from getting off of Remeron.  7 weeks is an accomplishment and also early yet.   You don't have to do anything else right now if you feel you don't want to.

 

What dosages were and are you on now?  And how can I support you? 

 

 

 

 

 

 

 

 Sept 2013-Apr 2014:  After death of my mom put on as series of meds. Zoloft 6 days, Lexapro1 day, Nortriptyline 10 days, Liquid Prozac 1 week, Cymbalta 1 week.

Got off Clonzapam: 1/2014-9/2014. After given Lamictal, stopped Clonzapam at .125mgs

Completed Remeron taper: 41.25 -0.025mgs  1/2015-4 2017. 

Completed Lamictal Taper: 200mgs-0.05 mgs 7/ 2015-11/2018. 

Clonazapam  December 2018. 0.625 Had paradoxical reaction to Lamictal wd, broke my heart to take a benzo but wasn't sleeping and not thinking straight. 28 March, 2019 -5 February, 2021 .0115 mgai Stepped off of Clonzapam, Benzo Free

Additional Support:  Armour Thyroid 75mgs,  Magnesium Glycinate 300-500mgs, Melatonin 0.25 3 x a week for sleep, Calms Forte as needed.

July 27th, 2022**Severe Setback due to surgery and anesthesia.

9/7/22-10/4/22 Trazadone 50-100mgs for sleep

10/4/22 Remeron 7.5mgs for sleep

10/13/22 Trazadone 1 mg to stabilize Trazadone wd

10/13/22 09-0.07 (using scale)Trazadone 

10/4/22 Rem 7.5mg, 11/20 7.3 12/4 7

Link to comment
  • Moderator

Hi, Dianaberg,

 

I've moved your post to our Introductions and Updates forum, where more people will see it.  This is your place for questions and updates.

 

We ask all of our members to fill out a signature so that all of your information can be read at a glance without having to go to this original post each time.  Your signature will appear at the bottom of each of your posts.  This helps moderators understand your situation.

 

Account Settings – Create or Edit a signature

 

 •    Please leave out symptoms and diagnoses.
 •    A list is easier to understand than one or multiple paragraphs. 
 •    Any drugs prior to 24 months ago can just be listed with start and stop years.
 •    Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
 •    Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.

     
To get you started, and familiarized with the protocols followed by SA, I am linking a couple of topics so that you have a better understanding of what is recommended here and the steps that you can take to minimize your withdrawal.  

 

What is Withdrawal Syndrome?

Why taper by 10% of my dosage?

 

And here's some information about Lamictal and Remeron.

 

Tips for tapering off Lamictal (lamotrigine)

Tips for tapering off Remeron (mirtazapine)

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.   

March 22, 2022: hold at 4.8mg and shift to Imipramine taper

Aug. 5, 2022: shift back to Valium taper.  

Current dose as of Dec. 2, 2022: 2.6mg

Taper is 86% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of Aug. 5: 9.5mg 

Aug. 5, 2022: hold at 9.5 and shift to Valium taper

Taper is 87% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment
  • ChessieCat changed the title to Dianaberg

Will do....

hibari: would love to chat. The brain fog , confusion, and fatigue are the worst for me. Scared my brain is never coming back!!!

Link to comment
  • Moderator Emeritus

Hi Dianaberg and welcome from me too,

 

Please complete your drug signature as requested previously.  This will appear below every post you make and allow us to see your drug history at a glance without having to read back through your topic.

 

You might want to consider reinstating if the withdrawal symptoms are unbearable.  To be able to offer a suggestion on a drug and dose you could try we will need your signature completed.

 

Please read Post #1 of this topic and let us know what you think:  About reinstating and stabilizing to reduce withdrawal symptoms

 

Dr Joseph Glenmullen's WD Symptoms Checklist

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy